UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: B
Number of items: 1.

B

Bellazzini, Jacopo and Bonanno, Claudio and Siciliano, Gaetano (2009) Magneto-static vortices in two dimensional Abelian Gauge theories. Mediterranean Journal of Mathematics, Vol. 6 (3), p. 347-366. eISSN 1660-5454. Article.

This list was generated on Wed Apr 23 23:12:30 2014 CEST.